# SDR IPXA2019122085173

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 25,580 hours, 9,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFLT DEL EMERGENCY LIGHTS INOPR&R'D FLT DECK EMERGENCY LIGHTS BATTERY PACK REF AMM 33-51-07 OPS CHKS NORMAL PER SAME IPC 33-51-07-032-020
